# SDR DALA2023083007065

- Difficulty date: August 25, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 10,825 hours, 4,946 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CHECK VALVE MISSING PARTS ON NR 29, REPORT FINDING TO PRATT AND WHITNEY, BASED ON THE RESULTS, ADDITIONAL INSPECTIONS MAY NEED TO BE COMPLETED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 025-0001:2820-01281-07A/033 00071 COMPLIED WITH A220-TFU-28-22-002/21 AND REPORTED FINDINGS TO PRATT AND WHITNEY UPON COMPLETION OF NR'S 53,54,55,56,58,60,62,67,68,69,70 AND 72. (LP# 2936260)
